Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing lattice ideals of unions of monomial curves
Author(s) Marı́a-Jesús Pisabarro
TypeArticle in Journal
AbstractIn this paper we present a combinatorial study of binomial ideals of dimension 1 of k[X1,,Xn], using monomial parametrizations of the irreducible affine curves defined by their associated primes. We find an algorithm that checks whether or not the ideal of a union of monomial curves is binomial and another one that calculates curves such that their associated ideal is a prescribed lattice ideal.
KeywordsBinomial ideal, Lattice ideal, Monomial curve
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104000355
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number2
Pages1025 - 1042
Year2004
Edition0
Translation No
Refereed No
Webmaster